# SDR CALA2016032100179

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 83,165 hours, 8,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1229
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND L2 DOOR EMER LIGHT BATTERY CHARGER FAULTY.  BATTERY CHARGER REPLACED & TESTED OK IAW AMM 33-51-00.
